Wedding Woes
Options

Migraine sufferers

How long after a migraine does your eye still feel "off" as in pain and a bit blurry?

Re: Migraine sufferers

  • Options
    thatgrrrrlthatgrrrrl member
    First Comment
    edited December 2011
    My eyes would "go back to normal" about 12 hours post-headache.
    Lilypie Second Birthday tickers
  • Options
    ~~Busy.~~~~Busy.~~ member
    First Comment
    edited December 2011
    I still feel nauseous and my eye is still bugging me. My migraine was Tuesday.
  • Options
    thatgrrrrlthatgrrrrl member
    First Comment
    edited December 2011
    It could be an occular migrain or residual/piggy back headache.
    Lilypie Second Birthday tickers
  • Options
    edited December 2011
    I think it is different for everyone. For me, my eyes don't get wonky. But boy am I ever sensitive to light/noise/smells. For about 24 hours afterwards.

    For me, ideal migraine conditions are in our room, cold as can be, with all the covers on me. Lights off, with the TV on really low. Also, lots of water to drink. And my treximet. My precious, precious treximet. GO BIG BLUE!
    image
  • Options
    ~~Busy.~~~~Busy.~~ member
    First Comment
    edited December 2011
    I hope you ladies are right.  My doc office is closed and I'm going to see him on Monday.  I'm thisclose to going to the ER.
  • Options
    thatgrrrrlthatgrrrrl member
    First Comment
    edited December 2011

    Migrains mess with your whole body and it takes a little time to get it back to normal. Plus if you're having a mild piggyback headache it could mess up your recovery.

    Lilypie Second Birthday tickers
  • Options
    ~~Busy.~~~~Busy.~~ member
    First Comment
    edited December 2011
    I called my OB to ask for drugs.  I hope he's feeling generous.  I'm running out of Migrain Excedrine pills. 
  • Options
    edited December 2011
    Migraine meds are pricey, so you may get a script for like, nine pills. It's OK, because you can only take two in a 24 hour period of time, and they *should* do the trick. I take treximet. I've heard some people have had success with maxisalts <- I am sure that is not how it is spelled, but that is what it sounds like.

    Also, I take bystolic, which is a beta blocker. However, it has an off-label indication to serve as a migraine preventative. It really helped me out and I was told I could keep taking if I got PG, so it is safe. I would recommend avoiding topamax. It made me crazy, and food tasted horrible and I couldn't breath. Topamax is the devil. It'll take you straight to hell I say, straight to hell.
    image
  • Options
    ~~Busy.~~~~Busy.~~ member
    First Comment
    edited December 2011
    LOL at Min.  I don't want to go to hell.  I really don't, that's why I'm not a whore.  ;)
  • Options
    GBCKGBCK member
    First Anniversary 5 Love Its Name Dropper First Comment
    edited December 2011

    for me it depends.  If I"m *REALLY* over it, the 'hangover' stuff is gone within 48 hours.
    If I'm not rally 'over it', but I"ve just hit a lull of less-migraine (there's a difference.  Took me a few years to figure them out) but the migraine is still there, it feels different and within 48 hours the new wave of migraine will start.

    If you r un out of excedrin migraine, take caffine, 1 ibuprofin and 1 tylenol   the mix is better than any 1 of those alone.

    and, uh, if the nausea is bad enough, don't hesitate to do non-oral meds.  I have to do them sometimes to keep the vicoden down.

    and beta blockers are your friend, if you need something daily :)

  • Options
    lily1346lily1346 member
    First Comment
    edited December 2011
    In Response to <a href="http://forums.theknot.com/Sites/theknot/Pages/Main.aspx/special-topic-wedding-boards_wedding-woes_migraine-sufferers?plckFindPostKey=Cat:Special%20Topic%20Wedding%20BoardsForum:47Discussion:20da78aa-325f-4239-9d02-2d1cf5fa8d15Post:4901208a-cc72-4f3b-85f2-1ee6823f5a5c">Re: Migraine sufferers</a>:
    [QUOTE] I would recommend avoiding topamax. It made me crazy, and food tasted horrible and I couldn't breath. Topamax is the devil. It'll take you straight to hell I say, straight to hell.
    Posted by MinM[/QUOTE]

    I've heard of a few bad experiences like yours, but I loved Topamax!  I took 75 mg every day for 3 years because I was getting 8-15 migraines per month (I know. Life sucked.) and since I've stopped taking it I hardly ever get migraines anymore.  Maybe once or twice a year, and I have fioricet for when it does happen.  It made me lose about 15 lbs when I first started taking it because it apparently affects the way your body absorbs food.  Weird!  Totally worth it for my life back. :)

    OP, have you tried taking Reglan?  My last neuro told me it's not intended for migraines, but it has some weird off label usage to stop the symptoms.  For my super mild ones, it makes me feel completely good as new.  For the bigger ones, I take it with a fioricet and it really helps with the nausea and even that whole body gross feeling I always get.  I get migraines with aura too, and I feel like it stops the visual symptoms...though that could totally just be in my head.
    Wedding Countdown Ticker
This discussion has been closed.
Choose Another Board
Search Boards